# SDR UPS98827257

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 3757794504
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C-3, AFT CARGO STA 1160 FWD DOOR LWR JAMB HAS CORROSION.  REMOVED FITTING, FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0, REVEL NEW FITTING (P/N 3757794-504).  LOCATED AND DRILLED FITTING IAW DC8 SRM 51-1-2 4.  INSTALLED FITTING IAW DC8 SRM 51-1-200.
